A disjunctive linear fractional max-min problem
Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 67-73
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1991__48_1_115741,
author = {Patkar, Vivek and Stancu-Minasian, I.M.},
title = {A disjunctive linear fractional max-min problem},
journal = {Portugaliae mathematica},
pages = {67--73},
year = {1991},
volume = {48},
number = {1},
mrnumber = {1107259},
zbl = {0729.90082},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115741/}
}
Patkar, Vivek; Stancu-Minasian, I.M. A disjunctive linear fractional max-min problem. Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 67-73. http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115741/